Advertisement

What should I do in case of a glipizide overdose?

If you take an overdose of glipizide, you may experience severe, life-threatening hypoglycemia (low blood sugar). Symptoms include shakiness, seizure, extreme weakness, blurred vision, sweating, difficulty speaking, confusion, difficulty breathing, stomach pain and coma. Seek immediate medical attention or call the National Poison Control Center at 1-800-222-1211.

Continue Learning about Antidiabetic

Does long-acting insulin cause less weight gain?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Long-acting insulin (such as Lantus and Levemir) and newer premixed insulin (such as Humulog 50/...
More Answers
How can I tell when my Novolin is no good to use?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Before every dose of Novolin, always make sure it is in good condition. Check the expiration dat...
More Answers
How much insulin do I need per gram of carbohydrate?
American Diabetes AssociationAmerican Diabetes Association
People with type 1 diabetes and people with type 2 diabetes who take insulin can work with their die...
More Answers
Does liraglutide cause any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headache, indigestion, nausea, low blood sugar, diarrhea, constipation, vom...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.